©2020 by Roman Moretti

613-777-5207

Vaping is not as safe as once thought

The Centers for Disease Control and Prevention issued a warning about vaping. People are having lung problems as a result of vaping. The lung symptoms start gradually and include breathing problems, people can't catch their breathe and/or chest pain. Other people have diarrhea and vomtting. While others have fevers or fatigue. In some cases, this fever did not respond to antibiotics. People have experienced these symptoms from vaping nicotine as well as tetrahydrocannabinol(THC) and cannabidiol(CBD).


This warning was surprising. I was promoting e-cigarettes as a harm-reduction approach to cigarette smoking. I even blogged about the British study which found more people were able to stop smoking using vaping than patches!


This is the challenge with health care information. As more studies and warnings become available, recommendations change as a result. I think that this can be a source of confusion for people. What was an accepted fact has become a myth. Have you ever had this experience?



4 views